# SDR ASOA2014031910153

- Difficulty date: February 19, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 31,384 hours, 28,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 282HRF HAS DAMAGED SCREW INSERTS.    REMOVED AND INSTALLED NEW INSERTS IAW C AND D RPM 25-6000-1.
